# SDR AALA20090819TUL07

- Difficulty date: August 18, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N7522A
- Make and model: Doug DC-9-82
- Aircraft serial: 49899
- Aircraft time: 55,968 hours, 28,729 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR AFT GIRT BAR BRACKET HAS CORROSION.  REPLACED GIRT BAR BRACKET UNDER SRM 51-01.
